Accessibility navigation


Conservative upwind difference schemes for compressible flows of a real gas

Glaister, P. (2004) Conservative upwind difference schemes for compressible flows of a real gas. Computers & Mathematics With Applications, 48 (3-4). pp. 469-480.

Full text not archived in this repository.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:4957
Additional Information:860SV COMPUT MATH APPL

Centaur Editors: Update this record

Page navigation